# SDR CALA2017091803225

- Difficulty date: September 18, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 59,729 hours, 20,238 cycles
- Engine: Cfmint CFM567B242
- Engine time: 40,981 hours, 14,326 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FUMES OR SMOKE IN CABIN PNEUMATIC POWER SUPPLIED FROM ENGINE.  THE NR 1 ENGINE  BURNING OIL AND ODOR IN COCKPIT.  R & R THE NR 1 ENGINE IAW W/C JE29-7100-1-4900, OPS LEAK & CHECKED GOOD
